# SDR NSVA200600115

- Difficulty date: August 1, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 32,238 hours, 38,439 cycles
- Engine: Ge CT79B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 6068T54P02
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RT ITT FLUX DURING CLIMB-OUT AND ENGINE SHUTDOWN.  REMOVED AND REPLACED RT YELLOW HARNESS WITH SERVICEABLE PART IAW GE CT-7 71-00-00 PN ON/OFF 6068T54P02, OPS CHECK GOOD.
